Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: When stop taking an anti-Deppresant what happens?

Posted by Joyce on May 28, 1999, at 13:10:48

In reply to When stop taking an anti-Deppresant what happens?, posted by Lisa on May 25, 1999, at 21:58:58

My doctor put me on Prozac for a month, but I didn't like the side effects (sexual), so he put me on Celexa. I was on that a month, with no improvement of symptoms. I just came off of it, abruptly.
I think that is what is to blame for me not being able to sleep now. I've bene off of it for about 2 weeks, and I'm not sleeping. I've also been a little bit lightheaded. Nothing major, and some days are
worse than others. Worse sometimes if I do alot of movement.
That's the worst I have seen with the withdrawal symptoms.
We agreed that hopefully, my depression will go away, and I'll be able to
go for a while without the meds.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joyce thread:2255